# SDR 2002FA0000176

- Difficulty date: January 25, 2002
- Submitted: February 6, 2002
- Operation: General aviation
- Aircraft: N9454B
- Make and model: Cessna 208B
- Aircraft serial: 208B0072
- Engine: Pwa PT6A114A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323150
- Part serial: 830
- Condition: Failed
- Location: Fuel System
- Part time: 845 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

HAD AN ENGINE FAILURE WHICH RESULTED IN THE AIRCRAFT LANDING SHORT OF THE AIRPORT.  NO ONE WAS INJURED AND THE AIRCRAFT WAS NOT DAMAGED.  ENGINE QUIT DUE TO ENGINE DRIVEN FUEL PUMP FAILURE.  FUEL PUMP WAS REMOVED, A NEW PUMP INSTALLED, AND THE AIRCRAFT RETURNED TO SERVICE.
